# SDR ASOA2015061813129

- Difficulty date: June 2, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,617 hours, 24,914 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FWD SEAL RETAINER BENT.  COMPLIED WITH REO 670-52-35-127 PERMANENT REPAIR FOR DUCT DAMAGE IAW ECTC REO 52-35-127-01.  COMPLIED WITH ECTC REO 670-52-35-127 01.
